# SDR 98ZZZX543

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293S
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000193
- System (JASC): 5711 · Wing Spar
- Part: Cap Strap
- Part number: 55221119
- Condition: Corroded
- Location: Lt Wing Spar
- Part time: 6,518 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PROCESS OF A NON-SCHEDULED INSPECTION, THE LEFT WING UPPER SPAR CAP STRAP WAS FOUND CORRODED AROUND THE EDGES.  FURTHER, NDT INSPECTION REVEALED CORROSION BETWEEN THE STRAP AND THE DOUBLER.  CAUSE OF THE CORROSION COULD HAVE BEEN IMPROPER SEALING AROUND THE PERIPHERY OF THE STRAP.  SB 500-57-13 WAS PERFORMED TO REPLACE THE STRAP.
